# SDR AALA2019121109018

- Difficulty date: December 9, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 71,739 hours, 9,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ZONE C, RIGHT HAND SIDE EMERGENCY PATH LIGHTING ILLUMINATED FOR 10 TO 15 SECONDS. MAINTENANCE REPLACED POWER SUPPLY M33404 PER AMM 33-51-06 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
